# SDR DALA1108975530

- Difficulty date: January 10, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM STA 405, RBL 24-RBL 45 HAS CORROSION AFTER VALUATION FOUND BOX BEAM AT STA 405, RBL 24-RBL 45 OUT OF LIMITS IAW SRM 53-00-51, PG 103, DETAIL III.  R & R BOX BEAM ON STA 405, RBL 24-RBL 45 IAW SRM 51-40-02, PG 7, PARA 7D.
